# SDR IPXA11M69281

- Difficulty date: September 12, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, LEVEL 1 EMERGENCY LIGHT BATTERY 1 LOW.  PERFORMED EMERGENCY LIGHT TEST IAW MM 33-51-00. OPS CHECKED GOOD. THIS CLEARS M462036.
